Un survol de la théorie des variétés affines
Séminaire de théorie spectrale et géométrie, Tome 6 (1987-1988), pp. 9-22.
@article{TSG_1987-1988__6__9_0,
     author = {Carri\`ere, Yves},
     title = {Un survol de la th\'eorie des vari\'et\'es affines},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {9--22},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {6},
     year = {1987-1988},
     zbl = {0897.57024},
     mrnumber = {1046252},
     language = {fr},
     url = {http://www.numdam.org/item/TSG_1987-1988__6__9_0/}
}
TY  - JOUR
AU  - Carrière, Yves
TI  - Un survol de la théorie des variétés affines
JO  - Séminaire de théorie spectrale et géométrie
PY  - 1987-1988
DA  - 1987-1988///
SP  - 9
EP  - 22
VL  - 6
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/item/TSG_1987-1988__6__9_0/
UR  - https://zbmath.org/?q=an%3A0897.57024
UR  - https://www.ams.org/mathscinet-getitem?mr=1046252
LA  - fr
ID  - TSG_1987-1988__6__9_0
ER  - 
Carrière, Yves. Un survol de la théorie des variétés affines. Séminaire de théorie spectrale et géométrie, Tome 6 (1987-1988), pp. 9-22. http://www.numdam.org/item/TSG_1987-1988__6__9_0/

[A] Auslander L. - Simply transitive groups of affine motions, Am. J. Math., 99 ( 1977), 809-821. | MR 447470 | Zbl 0357.22006

[Be1] Benzécri J.P. - Variétés localement affines et projectives, Bull. Soc. Math. France, 88 ( 1960), 229-332. | Numdam | MR 124005 | Zbl 0098.35204

[Be2] Benzécri J.P. - Sur la classe d'Euler (ou Stiefel-Whitney) de fibres offins plats, C. R. Acad. Sci. Paris, 260 ( 1965), 5442-5444. | MR 178477 | Zbl 0145.20205

[Bo] Boyom N. - Structures affines sur les groupes de Lie nilpotents, Prépublication Université de Montpellier, 1985.

[Bi] Bieberbach L. - Über die Bewegungsgruppen der Euklidische Râume I, Math. Ann., 70 ( 1911), 297-336. | JFM 42.0144.02 | MR 1511623

[Bu] Buser P. - A geometric proof of Bieberbach's theorems on crystallographic groups, L'Enseignement Math., 31 ( 1985), 137-145. | MR 798909 | Zbl 0582.20033

[C] Carrière Y. - Autour de la conjecture de L. Markus sur les variétés affines, Prépublication Institut Fourier 96, à paraître dans Inventiones, 1989. | MR 979369 | Zbl 0682.53051

[CD] Carrière Y., Dal' Bo F.. - Généralisations du 1er théorème de Bieberbach sur les groupes cristallographiques, en préparation, 1988. | Zbl 0697.20037

[CEG] Canary R.D, Epstein D.B.A., Green P. - Notes on the notes of Thurston, in Analytical and Geometric Aspects of Hyperbolic Space pp. 3-92, Warwick and Durham 1984, London Math. Soc. Lecture Notes Series 111, Cambridge University Press, Cambridge, 1987. | MR 903850 | Zbl 0612.57009

[Ch] Chern S.S. - Pseudo-riemannian geometry and Gauss-Bonnet formula, Ann. Acad. Brazil, 95 ( 1963), 17-26. | MR 155261 | Zbl 0113.37001

[F1] Fried D. - Closed similarity manifolds, Comment. Math. Helv., 55 ( 1980), 576-582. | MR 604714 | Zbl 0455.57005

[F2] Fried D. - Distality, completeness and affine structures, J. Diff. Geom., 24 ( 1986), 265-273. | MR 868973 | Zbl 0608.53026

[F3] Fried D. - Flat Spacetimes, J.Diff. Geom., 26 ( 1987), 385-396. | MR 910014 | Zbl 0643.53047

[F4] Fried D. - Polynomials on affine manifolds,Trans. Amer. Math. Soc., 274 ( 1982), 709-719. | MR 675076 | Zbl 0526.53040

[FG] Fried D., Goldman W.. - Three-dimensional affine crystallographic groups, Adv. in Math., 47 ( 1983), 1-49. | MR 689763 | Zbl 0571.57030

[FGH] Fried D., Goldman W., Kirsch M. . - Affine manifolds with nilpotent holonomy, Comment. Math. Helv., 56 ( 1981), 487-523. | MR 656210 | Zbl 0516.57014

[FS] Fillmore J.P., Scheuneman J. - Fundamental groups of compact complete locally affine complex surfaces, Pacific J. Math., 44 ( 1973), 487-496. | MR 328132 | Zbl 0259.32008

[G1] Goldman W.. - Two examples of affine manifolds, Pacific J. Math., 94 ( 1981), 327-330. | MR 628585 | Zbl 0461.53041

[G2] Goldman W.. - Projective structures with fuchsian holonomy, J.Diff. Geom., 25 ( 1987), 297-326. | MR 882826 | Zbl 0595.57012

[GH1] Goldman W., Kirsch M. - The radiance obstruction and parallel forms on affine manifolds, Trans. Amer. Math. Soc., 286 ( 1984), 629-649. | MR 760977 | Zbl 0561.57014

[GH2] Goldman W., Kirsch M. - Affine manifolds and orbits of algebraic groups, Trans. Amer. Math. Soc., 295 ( 1986), 175-190. | MR 831195 | Zbl 0591.57013

[GK] Goldman W., Kamishima Y. - The fondamental group of a compact flat Lorentz space form is virtualiy polycyclic, J.Diff. Geom., 19 ( 1984), 233-240. | MR 739789 | Zbl 0546.53039

[Gr1] Gromov M. - Almost flat manifolds, J. Diff. Geom., 13 ( 1978), 231-242. | MR 540942 | Zbl 0432.53020

[Gr2] Gromov M. - Volume and bounded cohomology, Pub. MES, 56 ( 1982), 5-100. | Numdam | MR 686042 | Zbl 0516.53046

[HT] Hirsch M., Thurston W. - Foliated bundles, invariant measures and flat manifolds, Annals of Math., 101 ( 1974), 369-390. | MR 370615 | Zbl 0321.57015

[Kob] Kobayashi S. - Projectively invariant distances for affine and projective structures, in Differential Geometry, pp. 127-152, Banach Center Publications, Polish Scientific Publishers,Warsaw, 2, 1984. | MR 961077 | Zbl 0558.53019

[Kos] Koszul J.L. - Variétés localement plates et convexité, Osaka J. Math., 2 ( 1965), 285-290. | MR 196662 | Zbl 0173.50001

[KS] Kostant K., Sullivan D. - The Euler characteristic of an affine space form is zero, Bull. Amer. Math. Soc, 81 ( 1975), 937-938. | MR 375341 | Zbl 0313.57009

[Kui] Kuiper N.H. - Sur les surfaces localement affines, Colloque de Géométrie différentielle, Strasbourg, pp.79-86, 1953. | MR 60288 | Zbl 0053.13003

[Marg] Margulis G.A. - Complete affine locally flat manifolds with a free fundamental group, J. Soviet Math., 36 ( 1987), 129-139. | Zbl 0611.57023

[Mark] Markus L. - Cosmological models in differential geometry, mimeographed notes, University of Minnesota, 1962.

[Mars] Marsden J. - On completeness of honwgeneous pseudo-riemannian manifolds, Indina Math. J., 22 (1065>66), 1973. | Zbl 0242.53026

[M1] Milnor J. - On the existence of a connection with curvature zero, Comment Math. Helv., 32 ( 1958), 215-223. | MR 95518 | Zbl 0196.25101

[M2] Mllnor J. - On fondamental groups of complete affinely flat manifolds. Adv. in Math., 25 ( 1977). 178-187. | MR 454886 | Zbl 0364.55001

[NY] Nagano T., Yagi K. - The affine structures on the real two-torus (I), Osaka J. Math., 11 ( 1974). 181-210. | MR 377917 | Zbl 0285.53030

[P] Pelletier F. - Sur le théorème de Gauss-Bonnet pour les pseudo-métiques singulières, Séminaire Théorie Spectrale et Géométrie, Grenoble, pp. 99-105, 1986-87 | Numdam | MR 1046246 | Zbl 1149.53314

[Sm1] Smillie J. - Affinely flat manifolds, Doctoral Dissertation, University of Chicago, 1977.

[Sm2] Smillie J. - An obstruction to the existence of affine structures, Invent. Math., 64 ( 1981), 411-415. | MR 632981 | Zbl 0485.57015

[Sm3] Smillie J. - Flat manifolds with non-zero Euler characteristics, Comment. Math. Helvetici, 52 ( 1977). 453-455. | MR 461521 | Zbl 0357.53021

[ST] Sullivan D., Thurston W. - Manifolds with canonical coordinaîes : some examples, L'Enseignement Math., 29 ( 1983), 15-25. | MR 702731 | Zbl 0529.53025

[Sul] Sullivan D. - A generalization of Milnor's inequality concerning affine foliations and affine manifolds,Comm. Math. Helv., 51 ( 1976), 183-189. | MR 418119 | Zbl 0335.57017

[Suw] Suwa T. - Compact quotient spaces of C2 by affine transformation groups, J. Diff. Geom., 10 ( 1975), 239-252. | MR 369745 | Zbl 0311.57025

[T] Thurston W. - The geometry and topology of 3-manifolds, chapter 3, Princeton University, 1978.

[Wan] Wang M. - The classification of flat compact space-forms with metric of signature (2,2), à paraître, 1988. | Zbl 0732.57017

[Wol] Wolf J. - Spaces of constant curvature, Publish or Perish, Wilmington, 1984. | MR 928600 | Zbl 0281.53034

[Woo] Wood J. - Bundles with totally disconnecîed structure group, Comment. Math. Helv.( 46 ( 1971), 257-273. | MR 293655 | Zbl 0217.49202